MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES SPEEDBRG; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES SPEEDBRG; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Rash (2033); Swelling (2091); Cramp(s) (2193)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the patient that she had undergone a haglunds and achilles procedure on her foot on (b)(6) 2018.Her medical records note that the surgeon had implanted an arthrex speedbridge implant, ar-8928bc-cp.Patient has a known allergy to latex and surgeon also noted in her records that her implant needed to be a metal composition.Patient also disclosed that sometime in her past she has experienced issues when wearing costume jewelry and so has since avoided such jewelry.Since the surgery the patient has developed numerous issues in her foot.The foot is swollen with what appears to be a large growth.She has a stinging/ pins and needles feeling in the top of foot and has developed what looks similar to a psoriasis type outbreak on the bottom of her foot.She continually has leg cramps at night and when stepping out of bed has a tremendous amount of pain in her foot.She has undergone a year of intense therapy to help with the hypersensitivity issues she is also experiencing but although some relief the issues have continually gotten worse since the surgery.The patient has requested the material composition of the implant components which will be provided to her.The patient medical records also noted an amino tissue from active sky matrix on the tissue log indicating that she may have received some sort of tissue bank product during the surgery as well.

Brand Name
IMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9883039
Report Number1220246-2020-01767
Device Sequence Number2784740
Product Code MAI
UDI-Device Identifier00888867049123
UDI-Public00888867049123
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMPL SYS,BIO-COMP ACHILLES SPEEDBRG
Device Catalogue NumberAR-8928BC-CP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date03/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;